Volume 16, Number 5
Preview Issue Next Issue

Purchase

Zhong-ci Shi and Zheng-hui Xie

J. Comp. Math., 16 (1998), pp. 385-394

Preview Purchase PDF Citation Download 0 149 Article preview

Purchase

Hui Feng and Long-jun Shen

J. Comp. Math., 16 (1998), pp. 395-402

Preview Purchase PDF Citation Download 0 136 Article preview

Purchase

Bai-sheng Wu and K. Tassilo

J. Comp. Math., 16 (1998), pp. 403-416

Preview Purchase PDF Citation Download 0 139 Article preview

Purchase

Jian Li, Ben-yu Guo and Wei-ming Cao

J. Comp. Math., 16 (1998), pp. 417-436

Preview Purchase PDF Citation Download 0 145 Article preview

Purchase

Gong-yan Lei

J. Comp. Math., 16 (1998), pp. 437-444

Preview Purchase PDF Citation Download 0 142 Article preview

Purchase

Tian-zi Jiang

J. Comp. Math., 16 (1998), pp. 445-456

Preview Purchase PDF Citation Download 0 149 Article preview

Purchase

Zi-cai Li

J. Comp. Math., 16 (1998), pp. 457-480

Preview Purchase PDF Citation Download 0 139 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80